# SDR UIEA2019111905930

- Difficulty date: November 19, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,256 hours, 20,153 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: False Activation
- Location: Rt Fuel Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING RIGHT ENGINE START, "R ENG FUEL VAL" EICAS MESSAGE DISPLAYED.( COMPLIED WITH ENGINE RUN PER AMM 71-00-00, NO FURTHER DEFECTS NOTED AT THIS TIME. MCC NOTIFIED. )
